How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52006
Experience:  Medical Doctor Trained at a Top Academic Institution
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I need a Doctor and not a Lawyer~ I recently had hip surgery

Customer Question

I need a Doctor and not a Lawyer~ I recently had hip surgery and came through that well enough~I also had a leg ulcer on the other leg which was seen by Specialists and prescribed Protopic for it and it was healing nicely~ I spent nearly a month in the hospital since I live alone and had therapy~ the ulcer had been there almost two years and my GP could never figure it out and it was nice I finally had Specialists look at it~ when I got home nurses came in to change the dressing and I also did as well~one scrapped the wound and it became infected and I blamed myself maybe for not being real careful~the Specialist seemed to feel it was not me but the scraping~ it was so painful and he put me on a high dose of anto biotics called act- ciprofloxacin 250 mg and had to take 3 tablets twice a day as the pharmacy did not carry them in such a high strength~ after two weeks he saw me again and was pleased with the results and told me to continue with the cream only and since then my stomach seems upset~he prescribed Tyenoyl 3 for pain and that did not work and bound me up~I have been off the anti biotic since Tuesday~ 4 days ago~ and still do not feel well nor feel like eating~I am so discouraged as I came home from the hospital so well and now not so after this~the pain still comes on the ulcer but a specialist on here said it is new tissue forming and stretching the skin~regular tyenoyl is better than the 3~why would I feel sort of nausea and it is upsetting when I did feel so well after surgery!!
Submitted: 28 days ago.
Category: Medical
Expert:  Dr. Phil, MD replied 28 days ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 28 days ago.

do you have any other medical issues?

Customer: replied 28 days ago.
You treated me before and felt my wound was cancer~ Three Specialists have looked at it and say it is not~I did not get back to you as I fell and broke my hip~it was good in one way as my ulcer got the best of care~it is healing finally on Protopic
Customer: replied 28 days ago.
I am wondering if that strong anti biotic made me sick at my stomach~I stopped it Tuesday
Expert:  Dr. Phil, MD replied 28 days ago.

Definitely could have

So it wasn't cancer?

Customer: replied 28 days ago.
I had a Wound Specialist and an Infectious Disease Specialist and a Plastic Surgeon all dealing with it and they said it definitely was not cancer~ my main question now is why I feel so awful when I felt wonderful when I left the hospital~ then the set back with an infection getting into the ulcer~they have a name for it~it starts wit gan~ but not ganerine~I have to trust what they tell me and it was healing really well until this nurse scrapped it~ which according to the Specialist she should not have~ anyway he gave me an awful powerful anti biotic and when I saw him this week after two weeks on it he was pleased and said to continue with that ointment and it should be healed in 6 weeks~ maybe to you it does not sound right~the pain was terrible and tyenoyl 3 did not help and just bound me up~ he said it does not always work on everyone~could it be the anti biotic or my being bound up making me feel unwell~if it is how long does it take to leave your system
Expert:  Dr. Phil, MD replied 28 days ago.

have you had blood work recently?

these infections and drugs can cause anemia

Customer: replied 28 days ago.
I was so discouraged in there a month as they took blood everyday and I have rolling veins and I even had two different brain scans and tons of tests and they could not find one thing wrong~ even my blood pressure was better than the young nurses~as my Doctor said I had a good check uo~ she is on maternity leave now and her partner left the clinic~ she will return in six weeks however which should be soon ~ so I am left with no Doctor right now
Expert:  Dr. Phil, MD replied 28 days ago.

These meds and this infection could certainly be the cause

I'm so sorry you are feeling so bad :(

Customer: replied 28 days ago.
I felt really good up until I took that anti biotic for infection~ my wound is now looking good again~ they had me on this ointment the whole month I was in the hospital and I was fine and even when I came home~I also thank goodness had no pain today ~ a skin specialist~ Dr Stan on here agreed with the ointment and said I definitely did not have cancer~he also agreed with the anti biotic but at that time I did not feel ill~ I am asking you if it would have caused this feeling and also the constipation
Customer: replied 28 days ago.
He told me to take a probiotic for a while which I am doing
Customer: replied 28 days ago.
You say the infection could cause it~the infection has cleared up I told you and the Specialist was pleased on how it healed
Customer: replied 28 days ago.
Maybe I am not making myself clear~ I am asking if that particular anti biotic and the tyenol 3 problem could be the cause of an upset stomach~Maybe another Doctor would know??? Is there one on Duty
Customer: replied 28 days ago.
I ask if it is the anti biotic how long will this last sine I have stopped it
Customer: replied 28 days ago.
Maybe also it was the extreme constant pain that caused it~ as I told you this is new tissue growing and stretching the skin according to the skin specialist~
Expert:  Dr. Phil, MD replied 28 days ago.

It will take about 3 months to feel back to normal from this

let me know if you have other questions.

if done for now, please leave a positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

Thanks for using

Expert:  Dr. Phil, MD replied 26 days ago.
Thanks for this questionPlease don't forget a positive rating.I appreciate it. :)if you have more questions, just reply

Related Medical Questions